# SDR AWXA0001775

- Difficulty date: May 29, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C375903
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY CHERRY MAX INSTALLED REPAIR BS 178 BLKHD WEB WL 189 LBL 21.  REPAIRED IAW SRM 53-10-08 PG 216-220 AND 51-40-02 PG 2-3, 10-11 AND 51-20-01 PG 1-6, 10.
